Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the derivatives of the Berezin transform


Authors: Miroslav Englis and Genkai Zhang
Journal: Proc. Amer. Math. Soc. 134 (2006), 2285-2294
MSC (2000): Primary 47B32; Secondary 32A36, 32M15
DOI: https://doi.org/10.1090/S0002-9939-06-08238-4
Published electronically: February 2, 2006
MathSciNet review: 2213701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Improving upon a recent result of L. Coburn and J. Xia, we show that for any bounded linear operator $ T$ on the Segal-Bargmann space, the Berezin transform of $ T$ is a function whose partial derivatives of all orders are bounded. Similarly, if $ T$ is a bounded operator on any one of the usual weighted Bergman spaces on a bounded symmetric domain, then the appropriately defined ``invariant derivatives'' of any order of the Berezin transform of $ T$ are bounded. Further generalizations are also discussed.


References [Enhancements On Off] (What's this?)

  • [AU] J. Arazy, H. Upmeier: Invariant symbolic calculi and eigenvalues of invariant operators on symmetric domains, Function spaces, interpolation theory, and related topics (Lund, 2000) (A. Kufner, M. Cwikel, M. Engliš, L.-E. Persson, and G. Sparr, editors), pp. 151-211, Walter de Gruyter, Berlin, 2002. MR 1943284 (2003k:32031)
  • [Cob] L.A. Coburn: A Lipschitz estimate for Berezin's operator calculus, Proc. Amer. Math. Soc. 133 (2005), 127-131. MR 2085161 (2005e:47060)
  • [Eng] M. Engliš: Berezin-Toeplitz quantization on the Schwartz space of bounded symmetric domains, J. Lie Theory 15 (2005), 27-50.MR 2115226
  • [GaVa] R. Gangolli, V.S. Varadarajan, Harmonic analysis of spherical functions on real reductive groups, Springer-Verlag, Berlin-Heidelberg, 1988. MR 0954385 (89m:22015)
  • [GK] I.C. Gohberg, M.G. Krein, Introduction to the theory of linear nonselfadjoint operators, Translations of Mathematical Monographs 18, Amer. Math. Soc., Providence, 1969. MR 0246142 (39:7447)
  • [HP] E. Hille, R.S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications 31, Amer. Math. Soc., Providence, 1957. MR 0089373 (19:664d)
  • [NZZ] K. Nam, D. Zheng, C. Zhong: $ m$-Berezin transform and compact operators, preprint (2004), submitted to Rev. Mat. Iberoamer.
  • [Sua] D. Suarez: Approximation and symbolic calculus for Toeplitz algebras on the Bergman space, Rev. Mat. Iberoamer. 20 (2004), 563-610.MR 2073132 (2005e:47075)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B32, 32A36, 32M15

Retrieve articles in all journals with MSC (2000): 47B32, 32A36, 32M15


Additional Information

Miroslav Englis
Affiliation: Mathematics Institute, Academy of Sciences of the Czech Republic, Žitná 25, 11567 Praha 1, Czech Republic
Email: englis@math.cas.cz

Genkai Zhang
Affiliation: Chalmers Tekniska Högskola/Göteborgs Universitet, 412 96 Göteborg, Sweden
Email: genkai@math.chalmers.se

DOI: https://doi.org/10.1090/S0002-9939-06-08238-4
Keywords: Bergman kernel, Berezin transform, bounded symmetric domain, invariant differential operator
Received by editor(s): December 23, 2004
Received by editor(s) in revised form: March 1, 2005
Published electronically: February 2, 2006
Additional Notes: The research of the first author was supported by GA AV ČR grant no. A1019304
The research of the second author was supported by the Swedish Science Council (VR)
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society